# SDR 97ZZZM713

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Elbow
- Condition: Broken
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

YOW - FL1226 - ON DESCENT INTO YOW, CREW NOTICED THAT THE ENG ANTI-ICE LIGHTS WERE NOT ILLUMIATED WITH SWITH IN THE 'ON' POSITION.  THE NR 2 ENG ANTI-ICE WING CIRCUIT BREAKER WAS POPPED AND COULD NOT BE RESET.  THRUST LEVER FOR THE NR 2 ENG WAS UNADVANCED AND CONTINUED TO RUN AT IDLE.  AFTER LANDING IN YOW, THE START LEVER WOULD NOT GO TO CUTOFF.  CREW HAD TO SHUT DOWN THE NR 2 ENG BY PULLING THE FIRE HANDLE.  MAINTENANCE FOUND THE ANTI-ICING AIR TUBE ELBOW AND BROKEN APART ON THE NR 2 ENG CAUSING MANY WIRES AND CANNON PLUGS.  ENGINE RUN, LEAK CHECK AND OPERATION CHECK GOOD.  (M)
